2017 CAR WRECKS CLE SEMINAR – Program Agenda
Dallas Tower at Cityplace • October 12, 2017
CLE Program Chair: Jorge Herrera • Earn up to 7.0 hours MCLE credit including 0.75 hour Ethics credit

8:00 am

Registration Opens

8:45 am

Welcome and Introductions  – Dallas Seminar Moderator JORGE HERRERA, San Antonio

9:00 am

.25 hr

Legislative Update

SPEAKER:             LIN McCRAW, McKinney

9:15 am

.75 hr

Business of Law  

SPEAKER:             LIN McCRAW, McKinney

10:00 am

.75 hr

Proving Causation  Brief 1   Brief 2   Brief 3

SPEAKER:             DREW GIBBS, Austin

10:45 am

   Break  15 minutes

11:00 am

.75 hr

Voir Dire 

SPEAKERS:          STEVE DAVIS, Houston 

11:45 am

.50 hr ethics

Redacting Medical Records: the Ethics, Law and Process 
Protecting your client at depo and trial while getting records for free.  PPT

SPEAKER:             JUDY KOSTURA, Austin

12:15 pm

   Break 20 minutes:  Pick Up Lunch 

12:35 pm

.75 hr

Distracted Driving and Fatigue Through Cell Phone Forensics and Analysis of Call Detail Records 

SPEAKER:             JODY MASK, Brownsville

1:20 pm

.25 hr ethics

End Distracted Driving

SPEAKER:             BRYAN POPE, Dallas 

1:35 pm

   Break 10 minutes

1:45 pm

.50 hr

Damages – Pain & Suffering, Future Loss of Earnings Capacity    Paper 2

SPEAKER:             RICHARD STUCKY, Dallas

2:15 pm

.75 hr

Determining Reasonableness of Medical Expenses    Exhibits

SPEAKER:             DAN CHRISTENSEN, Austin

3:00 pm

   Break 15 minutes

3:15 pm

.50 hr

Traumatic Brain Injury: Traps for the Unwary 

SPEAKER:             LAURA TAMEZ, San Antonio

3:45 pm

.50 hr

Insurance Coverage Issues        Paper 2

SPEAKER:             TOM HERALD, Hurst

4:15 pm

.50 hr

TNCs and Taxis   PPT

SPEAKER:             BRENT WALKER, Dallas 
                                 
HEATHER LONG, Dallas 

4:45 pm

.50 hr

Mental Anguish        Paper     PPT

SPEAKER:             GLENN W. CUNNINGHAM, San Antonio

5:15 pm

Adjourn

 

 

 

2017 CAR WRECKS CLE SEMINAR – Program Agenda
McAllen Convention Center • September 28, 2017
CLE Program Chair: Jorge Herrera • Earn up to 7.0 hours MCLE credit including 1.0 hour Ethics credit

8:00 am

Registration Opens

8:45 am

Welcome and Introductions  

9:00 am

.75 hr

Proving Causation 

SPEAKER:             TODD KELLY, Austin

9:45 am

.50 hr

Business of Law 

SPEAKER:             GEORGE SALINAS, San Antonio

10:15 am

.50 hr ethics

Case Evaluation  

SPEAKER:             GEORGE SALINAS, San Antonio

10:45 am

Break

11:00 am

.75 hr

Voir Dire 

SPEAKERS:          STEVEN DAVIS, Houston 

11:45 am

.50 hr ethics

Damages – Pain & Suffering, Future Loss of Earnings Capacity 

SPEAKER:             DON KIDD, Houston

12:15 pm

Break - Pick Up Lunch  included in Seminar registration

12:35 pm

.75 hr

Distracted Driving and Fatigue Through Cell Phone Forensics and Analysis of Call Detail Records 

SPEAKER:             MICHAEL COWEN, San Antonio

1:20 pm

.25 hr

End Distracted Driving 

SPEAKER:             BOBBY RAMIREZ, McAllen 

1:35 pm

Break

1:45 pm

.50 hr

Redacting Medical Records: the Ethics, Law and Process

Protecting your client at depo and trial while getting records for free.

SPEAKER:             STAN PUTMAN, JR., Austin

2:15 pm

.75 hr

Determining Reasonableness of Medical Expenses   Exhibits

McAllen Johnson v. Protective Ins. Co.   

SPEAKER:             DAN CHRISTENSEN, Austin

3:00 pm

Break

3:15 pm

.30 hr

Mental Anguish   Paper 2

SPEAKER:             GLENN W. CUNNINGHAM, San Antonio

3:45 pm

.50 hr

Insurance Coverage Issues 

SPEAKER:             HENRY MOORE, Austin

4:15 pm

.50 hr

TNCs and Taxis 

SPEAKER:             HEATHER LONG, Dallas 

4:45 pm

.50 hr

Traumatic Brain Injury: Traps for the Unwary 

SPEAKER:             RIC GARCIA, McAllen

5:15 pm

Adjourn

 

2017 CAR WRECKS CLE SEMINAR – Program Agenda
South Texas College of Law, Houston • March 2
CLE Program Chair: Jorge Herrera • Earn up to 7.0 hours MCLE credit including 1.0 hour Ethics credit

 

8:00 am

             

Registration Opens

8:45 am

 

Welcome and Introductions

Moderator            JORGE HERRERA, San Antonio

9:00 am

.50 hr

 

Business of Law

SPEAKER:             GEORGE SALINAS, San Antonio

10:00 am

.75 hr

          

Proving Causation

SPEAKER:             TODD KELLY, Austin

10:45 am

 

   Break

11:00 am

.75 hr

 

Voir Dire

SPEAKERS:          J.D. DAVIS and STEVEN DAVIS, Houston

11:45 am

.50 hr

 


Redacting Medical Records: the Ethics, Law and Process   PPT
Protecting your client at depo and trial while getting records for free.

SPEAKER:             JUDY KOSTURA, Austin

12:15 pm

 

   Break - Pick Up Lunch  included in Seminar registration

12:35 pm

.75 hr

 

Distracted Driving and Fatigue Through Cell Phone Forensics and Analysis of Call Detail Records

SPEAKER:             MICHAEL COWEN, San Antonio

1:20 pm

.25 hr

 

End Distracted Driving

SPEAKER:             BRYAN POPE, Dallas

1:35 pm

 

   Break

1:45 pm

.50 hr

 

Damages – Pain & Suffering, Future Loss of Earnings Capacity   PPT

SPEAKER:             DON KIDD, Houston

2:15 pm

.75 hr

 

Determining Reasonableness of Medical Expenses    PPT  Exhibits 

SPEAKER:             DAN CHRISTENSEN, Austin

3:00 pm

 

   Break

3:15 pm

.25 hr

 

New Legislation

SPEAKER:             GLENN W.CUNNINGHAM, San Antonio

3:30 pm

.50 hr

 

Insurance Coverage Issues

SPEAKER:             HENRY MOORE, Austin

4:00 pm

.50 hr

 

Case Evaluation and Turning it into a Win

SPEAKER:             CHANCE MCMILLAN, Houston

4:30 pm

.50 hr

 

Traumatic Brain Injury: Traps for the Unwary

SPEAKER:             LAURA TAMEZ, San Antonio

5:00 pm

 

Adjourn to Reception at Springbok, 711 Main Street
Hosted by TTLA Advocates